I am on Cerazette (POP/mini pill) and I have just started to take the 4th months pack and I've had a few problems with my periods. I started taking it intially because I had very very bad cramps, vomiting, faintness etc when i was on.
I know that this pill doesnt garuntee regularity with periods, and on the 2nd month of taking them I had had a period that lasted 14 days, so I went to the doc and he said it was normal, and to wait for 3 months being up, as it takes 3 months to get used to it...
So I waited 3 months and went back to the docs to get repeat prescription etc and said the only problem i had had was the periods i have had were very light, but lasted weeks. She said it could just be because I had taken it an hour late or so a few times.
Now...for some reason, I have been on my period for 3 weeks now...is this normal, or should I go back to the doctors? Its very very annoying, as I was suposed to finish before I was on holiday, but it wasnt, and its been 3 weeks, and I keep thinking its stopped, then it starts back again. Its light, but it wont stop!
Should I go to the docs, or not? As I have the feeling they will just say to wait a bit to see if it clears up.
I appreciate any help you have